MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SYNETURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN SYNETURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0346
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, post-operative a cruroplasty fundoplication performed last april, the patient was re-admitted into the hospital because the patient had a narrowing of the esophagus and scar tissue formation around the suture.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, post-operative a crucoplasty fundoplication performed last april, the patient was re-admitted into the hospital because the patient had a narrowing of the esophagus and scar tissue formation around the suture.Six weeks ago, the patient underwent a procedure to place an esophageal stent for dilation.The patient was subsequently released from the hospital and was stable.

Brand Name
SYNETURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20274626
Report Number1219930-2024-04425
Device Sequence Number3469961
Product Code GAT
UDI-Device Identifier10884521762527
UDI-Public10884521762527
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVLOCN0346
Device Catalogue NumberVLOCN0346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale